Vol. 4 No. 1 - D (2016)
Published:
15-03-2016
Research Article
-
Changing and Unchanging of Complementary Tree Domination Number in Graphs
Abstract views: 19 /
PDF downloads: 19
-
More Results on Complementary Tree Domination Number of Graphs
Abstract views: 27 /
PDF downloads: 25
-
Some Observations of $t^*$ on Mortality Curve at Very Old Age
Abstract views: 24 /
PDF downloads: 23
-
Invariant and Some Reductions of (2+1)- Dimensional Burger's Equation with Damping
Abstract views: 18 /
PDF downloads: 23
-
Optimization Strategies Applied to Discrete Epidemic Models with Specific Nonlinear Incidence Rate
Abstract views: 35 /
PDF downloads: 51
-
General Solution and Generalized Hyers-Ulam Stability of n-dimensional Cubic Functional Equation in Various Normed Space: Direct and Fixed Point Methods
Abstract views: 55 /
PDF downloads: 43
-
Relation Between Dominating and Total Dominating Color Transversal number of Graphs
Abstract views: 18 /
PDF downloads: 27
-
A New Family of Exponentiated Weibull-Generated Distributions
Abstract views: 65 /
PDF downloads: 64
-
Characteristic Properties for the Beta Exponentiated Weibull family
Abstract views: 16 /
PDF downloads: 23
-
The Hahn Sequence Space of Fuzzy Numbers Defined by a Modulus Function
Abstract views: 16 /
PDF downloads: 20
-
Mathematical Expressions of Heat Transfer to MHD Oscillatory Flow and Homotopy Analysis Method
Abstract views: 36 /
PDF downloads: 36
-
Existence and Sensitivity Analysis of Solutions for a System of Parametric General Nonlinear Variational Inequalities
Abstract views: 15 /
PDF downloads: 24
-
Transformation Formulas of Lauricella's Function of the Fourth kind of Several Variables
Abstract views: 23 /
PDF downloads: 31